On the solution of a generalized system of von Kármán equations
Aplikace matematiky (1981)
- Volume: 26, Issue: 6, page 437-448
- ISSN: 0862-7940
Access Full Article
topAbstract
topHow to cite
topReferences
top- Ю.Р. Лепик, Равновесие гибких упруго-пластических пластинок при больших прогибах, Инжинерный сборник, том XX, 1956, 37-51. (1956) Zbl0995.90522
- Н. Ф. Ершов, Об упруго-пластическом изгибе пластинок при больших прогибах, Строительная механика и расчет сооружений. Н.-З, 1962. (1962) Zbl1005.68507
- О. John J. Nečas, On the solvability of von Kármán equations, Aplikace matematiky 20 (1975), 48-62, (1975) MR0380099
- I. Hlaváček J. Naumann, Inhomogeneous boundary value problems for the von Kármán equations, I, Aplikace matematiky 19 (1974), 253-269. (1974) MR0377307
- J. Franců, On Signorini problem for von Kármán equations (The case of angular domain), Aplikace matematiky 24 (1979), 355 - 371. (1979) Zbl0479.73041MR0547039
- G. H. Knightly, An existence theorem for the von Kármán equations, Arch. Rat. Mech. Anal., (1967), 233-242. (1967) Zbl0162.56303MR0220472
- И. В. Скрыпник, Нелинейные еллщтгические уравнения высшего порядка, ,,Наукова думка", Киев 1973. (1973) Zbl1131.90321
- R. Kodnár, Non-linear problems of the orthogonal anisotropic shallow shells, Proceedings of summer school "Theory of nonlinear operators". Abhandlungen der Akademie der Wissenschaften der DDR. N-6, 1977. (1977)